Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 572451, 13 pages
http://dx.doi.org/10.1155/2010/572451
Research Article

A Leontief-Type Input-Output Inclusion

1College of Science, Nanjing University of Posts and Telecommunications, Nanjing 210003, China
2Department of Mathematics and Computer Science, Northern Michigan University, Marquette,MI 49855, USA

Received 13 January 2010; Accepted 10 April 2010

Academic Editor: Fernando Lobo Pereira

Copyright © 2010 Yingfan Liu and Qinghong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Liu, “A set-valued type inequality system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 4131–4142, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. F. Liu and T. P. Chen, “A solvability theorem on a class of conditional input-output equation,” Chinese Annals of Mathematics A, vol. 25, no. 6, pp. 791–798, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. F. Liu and X. H. Chen, “Some results on continuous type conditional input-output equation—fixed point and surjectivity methods,” Applied Mathematics and Mechanics, vol. 25, no. 3, pp. 358–366, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. F. Liu and Q. Zhang, “Generalized input-output inequality systems,” Applied Mathematics and Optimization, vol. 54, no. 2, pp. 189–204, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. F. Liu and Q. Zhang, “The Rogalski-Cornet theorem and a Leontief-type input-output inclusion,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 425–433, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-P. Aubin, Mathematical Methods of Game and Economic Theory, vol. 7 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1979. View at Zentralblatt MATH · View at MathSciNet
  7. J.-P. Aubin, Optima and Equilibria. An Introduction to Nonlinear Analysis, vol. 140 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1991. View at Zentralblatt MATH · View at MathSciNet
  8. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1984. View at Zentralblatt MATH · View at MathSciNet
  9. R. B. Holmes, Geometric Functional Analysis and Its Applications, Graduate Texts in Mathematics, no. 2, Springer, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  10. J. Wloka, Partial Differential Equations, Cambridge University Press, Cambridge, UK, 1987. View at MathSciNet